MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAF-T-INTIMA¿ SAFETY SYSTEM WITH REMOVABLE PRN; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAF-T-INTIMA¿ SAFETY SYSTEM WITH REMOVABLE PRN; INTRAVASCULAR CATHETER
Model Number 383335
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd saf-t-intima¿ safety system with removable prn experienced catheter separation from the hub.The following information was provided by the initial reporter, translated from chinese: when mri was done in ct room, when the pressure value was 2, the syringe was separated from the needle wing, and blood flowed out.
 
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary our quality engineer inspected the 1 photo submitted for evaluation.The reported issue of catheter broke / separated after placement was confirmed upon inspection of the photo.Analysis of the sample showed that the catheter and wings were separated due to poor adapter clinching.Bd determined that the cause of the failure can be associated to the manufacturing process.Dhr was reviewed and no qns or other events were found related to the complaint stated by the customer.According to sampling plan applied for product performance, this lot was accepted.
 
Event or Problem Description

Brand Name
BD SAF-T-INTIMA¿ SAFETY SYSTEM WITH REMOVABLE PRN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15663926
Report Number9610847-2022-00404
Device Sequence Number17760037
Product Code FOZ
UDI-Device Identifier30382903833352
UDI-Public30382903833352
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2025
Device Model Number383335
Device Catalogue Number383335
Device Lot Number1140455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Supplement Date Received by Manufacturer11/03/2022
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown